# SDR SWIA200616511

- Difficulty date: March 30, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 9,936 hours, 8,490 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 2873
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 9,879 hours, 8,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMP 2 CONTINUALLY DISENGAGES WITH ASSOCIATED STATUS MESSAGE.  REPLACED NR 2 YAW DAMPER AND PERFORMED SVL-4000 TEST.  OPERATIONAL CHECK GOOD.
